If you have been doing your homework and researching the compounds you plan to use in your next steroid cycle, you have undoubtedly read about not only the positive gains to be had from the gear you’re looking at, but the negative side effects you face as well. Steroids are serious business. On the internal side, you run the risk of elevated blood pressure, liver and kidney damage, and a crippling of your natural testosterone production. These side effects are downright scary, but manageable if proper blood work is done and the cycles are less than 16 weeks long. On the external side, users run the risk of losing some of their hair should their body elicit that reaction, and developing Gynecomastia, if the steroids aromatize as most do. Male pattern baldness or rather, an acceleration of the pre-determined extent of one’s balding is maybe the scariest side effect to many users hopping on the AAS train for vanity reasons. However, one side effect that isn’t discussed much, but that can have a very profound effect upon the lives of the users, is acne.
Acne is a minor inconvenience for some, and a major problem for others. Think back to when you were 15 or 16 years old. Did you have bad breakouts then? This is how your body reacted to the elevated levels of testosterone in your body that accompany puberty. Guess what: You are about to raise your testosterone levels far above where they were at that tender age. This means your skin is going to be oily again, and you are going to have breakouts again. They won’t just be on your face either. Look at the skin of most top bodybuilders up close, and you will discover many of them have back, shoulder, and chest acne that is fairly permanent. It’s not a pretty site, and if you had it as a youth, the use of synthetic testosterone is going to bring it on once again.
But you can do something about it. Initially, you should introduce some better cleaning practices, taking more frequent showers and actually wiping away oil from parts of the body where it tends to accumulate greatly. Many physicians will recommend Retin-A, a drug that is very effective for curbing breakouts. The one problem is that Retin-A is a fairly toxic drug. Taken alone, your liver should be able to process it with no problem. However, when combined with oral steroids such as Anadrol or Anavar, you run the risk of hepatoxic issues, including liver enzyme spikes, polyps, and potentially cancer. In other words, you shouldn’t just add another pill to your morning stack and hope for the best.
Dropping your steroid use down to compounds with more manageable effects can also benefit you. Harder drugs have harsher side effects, and acne is no exception. A very small dose of Anavar will obviously give you much less chance of acne than a major Deca / Testosterone propionate stack will. Plan moderate cycles if you are prone to acne breakouts, and always weigh the positive and negative outcomes of using steroids to determine if they are right for you.